Journal of Mathematics Research (JMR) is seeking submissions for Vol. 12, No. 3, June 2020 issue. Submission deadline: May 5, 2020. Please view the journal’s profile and submit your manuscripts online.
Authors are strongly encouraged to use the LaTeX style files to prepare their manuscript. You may submit your manuscript in the format of PDF or MS-Word to be reviewed, but if the paper is accepted to be published, you are required to provide the LaTeX source files or MS-Word.
We also would like to cooperate with other institutions to publish special issues.
If you have any questions, please e-mail to firstname.lastname@example.org
Paper Template: LaTeX or MS-Word
We are also recruiting reviewers for the journal. If you are interested in becoming a reviewer, we welcome you to join us. Please find the application form and details at http://www.ccsenet.org/journal/index.php/jmr/editor/recruitment and e-mail the completed application form to email@example.com.
Journal of Mathematics ResearchCanadian Center of Science and Education (CCSE)